ELEMENTARY PROOFS OF SOME OPIAL-TYPE INTEGRAL-INEQUALITIES

被引:6
作者
BEESACK, PR
机构
[1] Department of Mathematics, Carleton University, Ottawa
来源
JOURNAL D ANALYSE MATHEMATIQUE | 1979年 / 36卷
关键词
D O I
10.1007/BF02798763
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
[No abstract available]
引用
收藏
页码:1 / 14
页数:14
相关论文
共 15 条
[1]  
Beesack P.R., 1962, T AM MATH SOC, V104, P470, DOI [10.1090/s0002-9947-1962-0139706-1, DOI 10.1090/S0002-9947-1962-0139706-1]
[2]   BEST CONSTANTS IN A CLASS OF INTEGRAL INEQUALITIES [J].
BOYD, DW .
PACIFIC JOURNAL OF MATHEMATICS, 1969, 30 (02) :367-&
[3]   AN EXTENSION OF OPIALS INEQUALITY [J].
BOYD, DW ;
WONG, JSW .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 1967, 19 (01) :100-&
[4]   INEQUALITIES FOR POSITIVE INTEGRAL OPERATORS [J].
BOYD, DW .
PACIFIC JOURNAL OF MATHEMATICS, 1971, 38 (01) :9-&
[5]  
DANIEL T, 1975, T AM MATH SOC, V204, P299
[6]  
DAS KM, 1968, PAC J MATH, V26, P215
[7]  
Hardy G. H., 1952, MATH GAZ
[8]  
Hua L. G., 1965, SCI SINICA, V14, P789
[9]  
Levinson N., 1964, P AM MATH SOC, V15, P565, DOI [10.1090/s0002-9939-1964-0166315-8, DOI 10.1090/S0002-9939-1964-0166315-8]
[10]   AN EVEN SIMPLER PROOF OF OPIALS INEQUALITY [J].
MALLOWS, CL .
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1965, 16 (01) :173-&